MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number M001719050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred within a year of implantation, requiring reintervention.A 10x31,5.9f,135cm carotid stent self expanding was selected for use.The procedure was completed using the original device with no device issues.During a routine follow-up, reintervention was determined to be the next course of action because restenosis and vessel occlusion occurred within a year of implantation.
 
Additional Manufacturer Narrative
B3: date of event: the event date was estimated based on information that the event happened sometime around 1 year after the procedure date ((b)(6) 2023).

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21929388
Report Number2124215-2025-26689
Device Sequence Number21106275
Product Code NIM
UDI-Device Identifier08714729781127
UDI-Public(01)08714729781127(17)260828(10)31124941
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberM001719050
Device Catalogue NumberM001719050
Device Lot Number0031124941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/29/2025
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown